| Home | Article Database | Resources | Tools & Just for Fun | Search HY |

Ask the Medical Expert Archives 2000-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of October 21, 2002

    Question:   I've been hearing about pills that make your penis larger and thicker. Is that true, and is it safe to take those pills? Are there any side effects?    Dr. McLaughlin's Answer


    Question:   I have a 72-year-old patient who recently had a hernia operation. The patient now has excess salivation and burning sensation in the mouth and has to sleep with a cloth in the mouth. I would appreciate any advice or insight. Have you heard of this before?    Dr. McLaughlin's Answer


    Question:   My daughter had part of her thyroid removed about a year and half ago. The thyroid medication she was taking made her gain weight and she had no energy. What will happen if she discontinues this medication? Are there medical risks and if so what are they?    Dr. McLaughlin's Answer